Faculty Publications

Title

Lognormal sum approximation with type IV pearson distribution

Document Type

Article

Keywords

Kurtosis, Skewness, Sum of lognormal random variables, Type IV Pearson distribution

Journal/Book/Conference Title

IEEE Communications Letters

Volume

11

Issue

10

First Page

790

Last Page

792

Abstract

In this paper, the Type IV Pearson distribution is proposed to approximate the distribution of the sum of lognormal random variables, and the parameters of the Type IV Pearson distribution are derived through matching the mean, variance, skewness and kurtosis of the two distributions. Numerical simulations show that the Type IV Pearson distribution can accurately approximate distribution of the sum of lognormal random variables in a wide probability range. © 2007 IEEE.

Original Publication Date

10-1-2007

DOI of published version

10.1109/LCOMM.2007.070842

Share

COinS